Previous |  Up |  Next


Title: Problems with nonlinear boundary value conditions (English)
Author: Fečkan, Michal
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 33
Issue: 4
Year: 1992
Pages: 597-604
Category: math
Summary: The existence and multiplicity results are shown for certain types of problems with nonlinear boundary value conditions. (English)
Keyword: nonlinear boundary value problems
Keyword: multiple solutions
Keyword: Melnikov functions
MSC: 34B15
MSC: 34L30
MSC: 47H15
MSC: 47N20
idZBL: Zbl 0785.34022
idMR: MR1240180
Date available: 2009-01-08T17:58:49Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Samoilenko A.M., Le Loyong Tai: On a method of study of boundary value problems with nonlinear boundary value conditions (in Russian).Ukrainian Math. Journal 42 (1990), 951-957. MR 1075977
Reference: [2] Guckenheimer J., Holmes P.: Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields.Springer-Verlag New York (1983). Zbl 0515.34001, MR 0709768
Reference: [3] Mawhin J.: Nonlinear functional analysis and periodic solutions of ordinary differential Summer School on Ordinary Differential Equations-Difford 74, Brno (1974), 37-60.
Reference: [4] Fečkan M.: Nielsen fixed point theory and nonlinear appear in Journal of Differential Equations.
Reference: [5] Chow S.-N., Hale J.K.: Methods of Bifurcations Theory.Springer-Verlag New York (1982). MR 0660633


Files Size Format View
CommentatMathUnivCarolRetro_33-1992-4_4.pdf 192.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo